Successful use of terbutaline in persistent priapism in a 12-year-old boy with chronic myeloid leukemia.
Аннотация
A 12-year-old boy had been suffering from intermittent episodes of penile erection for 2 weeks. For the last 2 days, however, the patient had been having sustained priapism and had to be admitted in a private hospital for management. Investigations revealed high total leukocyte counts. He was referred to the authors' hospital where a diagnosis of chronic myeloid leukemia was made. He was started on intravenous hydration, hydroxyurea, and allopurinol. Imatinib was added 2 days later. The parents refused surgical intervention. Despite a reduction in the counts the priapism persisted and the pain was unresponsive to opioids. Administration of terbutaline was associated with a successful outcome resulting in relief from pain within 20 min. The priapism also resolved completely in 1 day.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.